Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Itchy painful hives near the buttocks. Yellowish discharge. Using cortisone cream. Further medication?

Around the time of my period I sometimes get an intensly itchy hive or area at the top of my bum crack. It stays for several says and ends up having sometimes a greenish yellow discharge that I try to clean as often as I go to the bathroom. It can be very painful but mostly SO itchy! Embarassed to go to the doctor. I clean myself very well and I try to keep neosporin or cortisone cream on it. Any suggestions?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Greenish yellow discharge points that the lesion gets infected. So to treat the area, do warm water compresses and apply an antibiotic cream like nadifloxacin or mupirocin. If the lesion is infected cortisone cream wont help. The description provided does not lead me to a particular diagnosis. It is imperative that you meet a doctor nearby.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor